RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 103–146 (Mi umn1239)  

This article is cited in 2 scientific papers (total in 2 papers)

N. N. Bogolyubov and non-linear mechanics

A. M. Samoilenko


Full text: PDF file (2922 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 109–154

Bibliographic databases:

UDC: 517.9
MSC: 01A70, 70Kxx
Received: 24.05.1993

Citation: A. M. Samoilenko, “N. N. Bogolyubov and non-linear mechanics”, Uspekhi Mat. Nauk, 49:5(299) (1994), 103–146; Russian Math. Surveys, 49:5 (1994), 109–154

Citation in format AMSBIB
\Bibitem{Sam94}
\by A.~M.~Samoilenko
\paper N.\,N.~Bogolyubov and non-linear mechanics
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 103--146
\mathnet{http://mi.mathnet.ru/umn1239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311233}
\zmath{https://zbmath.org/?q=an:0843.70002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..109S}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 109--154
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1239
  • http://mi.mathnet.ru/eng/umn/v49/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shin-ichi Sasa, “Renormalization group derivation of phase equations”, Physica D: Nonlinear Phenomena, 108:1-2 (1997), 45  crossref
    2. A. L. Kuzemsky, “Nonequilibrium statistical operator method and generalized kinetic equations”, Theoret. and Math. Phys., 194:1 (2018), 30–56  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:746
    Full text:344
    References:72
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019